Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 265127, 9 pages
http://dx.doi.org/10.1155/2015/265127
Research Article

Existence of Solutions for Degenerate Elliptic Problems in Weighted Sobolev Space

1School of Mathematics, Jilin University, Changchun 130012, China
2Department of Mathematics, Tonghua Normal University, Tonghua 134000, China
3Department of Mathematics, Jilin Normal University, Siping 136000, China

Received 8 September 2015; Accepted 8 November 2015

Academic Editor: Nguyen C. Phuc

Copyright © 2015 Lili Dai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lili Dai, Wenjie Gao, and Zhongqing Li, “Existence of Solutions for Degenerate Elliptic Problems in Weighted Sobolev Space,” Journal of Function Spaces, vol. 2015, Article ID 265127, 9 pages, 2015. https://doi.org/10.1155/2015/265127.